How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pamela, LCSW Your Own Question
Pamela, LCSW
Pamela, LCSW, Psychotherapist/MSW
Category: Mental Health
Satisfied Customers: 747
Experience:  25 years of experience in private practice and inpatient psychiatry;licensed in two states
Type Your Mental Health Question Here...
Pamela, LCSW is online now
A new question is answered every 9 seconds

Hi I have been suffering from anxiety lately and have turned

Resolved Question:

Hi I have been suffering from anxiety lately and have turned into a severe hypochondriac. I have had a lot of medical tests done including blood work, head ct scan, colonoscopy, cardiac stress test and many trips to the emergency room. All tests came back fine.

My family md prescribed me Wellbutrin (150mg) which didn't work and Paxil (20mg) which didn't work. They both made me feel "speedy." I had bad side effects on the Paxil which I have now been off for two days I only took it for 7 days. I felt "speedy" restlessness loss of sexual interest. Any idea what medication would be better? Also is it normal to feel like passing out during a panic attack even though I don't have hyperventilation and my respiration's are normal?
Submitted: 5 years ago.
Category: Mental Health
Expert:  Pamela, LCSW replied 5 years ago.
Hello and thank you for contacting Just Answer:
Yes, it is normal to feel like you are passing out during a panic attack. Some people also feel as if they are having a heart attack. You may want to ask your doctor about an ssnri, such as effexor or cymbalta, which work on two areas of your brain, norepinephrine and seratonin as opposed to just seratonin in paxil. It would be helpful if you are able to tolerate a medicine for a few weeks as it often takes some time to take effect.

I hope this is helpful and wish you well,
Pamela, LCSW and other Mental Health Specialists are ready to help you

Related Mental Health Questions